Fuzzy integrals and linearity

Fuzzy integrals and linearity,10.1016/j.ijar.2007.05.013,International Journal of Approximate Reasoning,Radko Mesiar,Andrea Mesiarová

Fuzzy integrals and linearity   (Citations: 19)
BibTex | RIS | RefWorks Download
Linearity and generalized linearity of fuzzy integrals are studied. For continuous from below fuzzy integrals, linearity leads to the Lebesgue integral while the comonotone linearity results to the Choquet integral with respect to a selfdual fuzzy measure m. Similar results in the case of idempotent linearity are presented. Some open problems were stated, too. Finally, pseudo-linearity related to two types of semirings is discussed.
Journal: International Journal of Approximate Reasoning - IJAR , vol. 47, no. 3, pp. 352-358, 2008
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: